Discussions that mention paxil

Depression board


Quote from kristikris72:
you know I hate to sound like a broken record, but Psychiatrist make me really angry :nono: because they think the answer to everything is writing psychiatric medications without FIRST sending you to have a full physical by another specialist. Why, because they get a check for every time they write you these poisons. Fact be known, that what psychiatric medications are to your system if you don't really need them, even if you do, they can cause a lot of harm. That's why they need to be careful writing them so fast.

I wouldn't take one pill until I have first gone to a Gynechologist, Rheumatologist and every doctor that can diagnose any form of health problem that can cause mood swings.

So many illnesses and health problems can cause depression and mood swings, including estrogen dominance/hormonal embalance, female problems, food allergies, fybromyalgia, and a lot of the times these things can be controled with nutrition or a simple pill other than antidepressants (granted fibromyalgia needs antidepressants). If they find nothing else, then go back to your psychiatrist, but don't let them give you something when depression may be a side effect to something else. This is the main reason why I stopped using Paxil and so many other medication psychiatrist placed me on because they didn't work for me. Now that's not saying they don't work for others, but only IF they have clinical depression after other things have been writen off.

Get a second opinion, please


I have to agree completely with this!

jane559, exam also anything else you are ingesting, like diet pills, OTC stuff, acne meds, herbs, etc. as possible contributing factors.

I also think if you are trying to quit smoking, this surely is exasperating the problem. Nicotine withdrawals can cause mood swings and insomnia, as most withdrawals will. But I don't mean to say don't quit smoking!!! Good for you for giving up that toxic stuff! But, it could explain the hightened mood problems.

Get yourself thoughly checked out; bi-polar can be mis-diagnoised.